# SDR HKGA201910108011

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 43,038 hours, 60,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 38-42
- Part time: 43,038 hours, 60,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, RH LONGITUTINAL FLOORBEAM UPPER SURFACE HAS AREAS OF CORROSION AND MISSING SURFACE PROTECTION BETWEEN FR 38-42. MIN REMAINING THICKNESS .027" (REF EMB NDI 51-00-04 REV 3). DRILLED NEW FAILSAFE (IAW EMB120 SRM 51-26-00 REV 58). INSTALLED NEW FAILSAFE (IAW EMB120 SRM 51-40-02 REV 58). MATCH DRILLED AND APPLIED SURFACE PROTECTION TO NEW LONGITUDINAL FLOOR BEAM FR38  TO FR42 (PER EMB120 SRM 51-40-02 AND 51-21-03 REV 58). INSTALLED NEW LONGITUDINAL FLOOR BEAM FR38 TO FR42 (PER EMB120 SRM 51-40-02 REV 58).
